A class of -sets
David Grow (1987)
Colloquium Mathematicae
Similarity:
David Grow (1987)
Colloquium Mathematicae
Similarity:
Marco Kostić, Vipin Kumar (2022)
Archivum Mathematicum
Similarity:
In this paper, we relate the notions of remote almost periodicity and quasi-asymptotical almost periodicity; in actual fact, we observe that a remotely almost periodic function is nothing else but a bounded, uniformly continuous quasi-asymptotically almost periodic function. We introduce and analyze several new classes of remotely -almost periodic functions in slowly oscillating functions in and further analyze the recently introduced class of quasi-asymptotically -almost periodic...
M. Kostić (2021)
Archivum Mathematicum
Similarity:
In this paper, we analyze multi-dimensional quasi-asymptotically -almost periodic functions and their Stepanov generalizations as well as multi-dimensional Weyl -almost periodic type functions. We also analyze several important subclasses of the class of multi-dimensional quasi-asymptotically -almost periodic functions and reconsider the notion of semi--periodicity in the multi-dimensional setting, working in the general framework of Lebesgue spaces with variable exponent. We provide...
Matthew Daws (2011)
Studia Mathematica
Similarity:
Let G be a locally compact group, and consider the weakly almost periodic functionals on M(G), the measure algebra of G, denoted by WAP(M(G)). This is a C*-subalgebra of the commutative C*-algebra M(G)*, and so has character space, say . In this paper, we investigate properties of . We present a short proof that can naturally be turned into a semigroup whose product is separately continuous; at the Banach algebra level, this product is simply the natural one induced by the Arens...
Viktor Harangi (2011)
Fundamenta Mathematicae
Similarity:
Let be arbitrary nonzero real numbers. An -decomposition of a function f:ℝ → ℝ is a sum where is an -periodic function. Such a decomposition is not unique because there are several solutions of the equation with -periodic. We will give solutions of this equation with a certain simple structure (trivial solutions) and study whether there exist other solutions or not. If not, we say that the -decomposition is essentially unique. We characterize those periods for which essential...
H. S. Mustafayev (2004)
Bulletin of the Polish Academy of Sciences. Mathematics
Similarity:
Let A be a complex, commutative Banach algebra and let be the structure space of A. Assume that there exists a continuous homomorphism h:L¹(G) → A with dense range, where L¹(G) is a group algebra of the locally compact abelian group G. The main results of this note can be summarized as follows: (a) If every weakly almost periodic functional on A with compact spectra is almost periodic, then the space is scattered (i.e., has no nonempty perfect subset). (b) Weakly almost periodic...
Yongxiang Li, He Yang (2011)
Annales Polonici Mathematici
Similarity:
The paper deals with the existence and uniqueness of 2π-periodic solutions for the odd-order ordinary differential equation , where is continuous and 2π-periodic with respect to t. Some new conditions on the nonlinearity to guarantee the existence and uniqueness are presented. These conditions extend and improve the ones presented by Cong [Appl. Math. Lett. 17 (2004), 727-732].
Zhiyong Wang, Zhengya Qian (2024)
Mathematica Bohemica
Similarity:
We investigate the existence of infinitely many periodic solutions for the -Laplacian Hamiltonian systems. By virtue of several auxiliary functions, we obtain a series of new super- growth and asymptotic- growth conditions. Using the minimax methods in critical point theory, some multiplicity theorems are established, which unify and generalize some known results in the literature. Meanwhile, we also present an example to illustrate our main results are new even in the case . ...
Robert Krawczyk (2014)
Banach Center Publications
Similarity:
In this work we will be concerned with the existence of almost homoclinic solutions for a Newtonian system , where t ∈ ℝ, q ∈ ℝⁿ. It is assumed that a potential V: ℝ × ℝⁿ → ℝ is C¹-smooth and its gradient map is bounded with respect to t. Moreover, a forcing term f: ℝ → ℝⁿ is continuous, bounded and square integrable. We will show that the approximative scheme due to J. Janczewska (see [J2]) for a time periodic potential extends to our case.
Alejandro Illanes (2006)
Colloquium Mathematicae
Similarity:
For a metric continuum X, let C(X) (resp., ) be the hyperspace of subcontinua (resp., nonempty closed subsets) of X. Let f: X → Y be an almost continuous function. Let C(f): C(X) → C(Y) and be the induced functions given by and . In this paper, we prove that: • If is almost continuous, then f is continuous. • If C(f) is almost continuous and X is locally connected, then f is continuous. • If X is not locally connected, then there exists an almost continuous function f: X → [0,1]...
W. R. Utz (1971)
Annales Polonici Mathematici
Similarity:
Yongkun Li, Changzhao Li, Juan Zhang (2010)
Annales Polonici Mathematici
Similarity:
By using the well-known Leggett–Williams multiple fixed point theorem for cones, some new criteria are established for the existence of three positive periodic solutions for a class of n-dimensional functional differential equations with impulses of the form ⎧y’(t) = A(t)y(t) + g(t,yt), , j ∈ ℤ, ⎨ ⎩, where is a nonsingular matrix with continuous real-valued entries.
Andrzej Krupa (2003)
Studia Mathematica
Similarity:
We prove the existence of the density of states of a local, self-adjoint operator determined by a coercive, almost periodic quadratic form on . The support of the density coincides with the spectrum of the operator in .
Billel Aliat, Fayçal Hamdi (2019)
Kybernetika
Similarity:
In this paper, we propose an extension of a periodic () model to a Markov-switching periodic (- ), and provide some probabilistic properties of this class of models. In particular, we address the question of strictly periodically and of weakly periodically stationary solutions. We establish necessary and sufficient conditions ensuring the existence of higher order moments. We further provide closed-form expressions for calculating the even-order moments as well...
Takashi Noiri (1983)
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni
Similarity:
Si studiano le condizioni sotto cui l’immagine (o l'immagine inversa) di uno spazio localmente -chiuso sia localmente -chiuso.
Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi (2015)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
The fixed point theorem of Krasnoselskii and the concept of large contractions are employed to show the existence of a periodic solution of a nonlinear integro-differential equation with variable delay We transform this equation and then invert it to obtain a sum of two mappings one of which is completely continuous and the other is a large contraction. We choose suitable conditions for , , , and to show that this sum of mappings fits into the framework of a modification of...
Markus Passenbrunner (2011)
Studia Mathematica
Similarity:
We identify the torus with the unit interval [0,1) and let n,ν ∈ ℕ with 0 ≤ ν ≤ n-1 and N:= n+ν. Then we define the (partially equally spaced) knots = ⎧ j/(2n) for j = 0,…,2ν, ⎨ ⎩ (j-ν)/n for for j = 2ν+1,…,N-1. Furthermore, given n,ν we let be the space of piecewise linear continuous functions on the torus with knots . Finally, let be the orthogonal projection operator from L²([0,1)) onto . The main result is . This shows in particular that the Lebesgue constant of the classical...
Alan S. Dow, Saharon Shelah (2018)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
A tie-point of compact space is analogous to a cut-point: the complement of the point falls apart into two relatively clopen non-compact subsets. We review some of the many consistency results that have depended on the construction of tie-points of . One especially important application, due to Veličković, was to the existence of nontrivial involutions on . A tie-point of has been called symmetric if it is the unique fixed point of an involution. We define the notion of an almost...
Takashi Noiri (1983)
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti
Similarity:
Si studiano le condizioni sotto cui l’immagine (o l'immagine inversa) di uno spazio localmente -chiuso sia localmente -chiuso.
Chuanxi Qian, Justin Smith (2018)
Archivum Mathematicum
Similarity:
Consider the following higher order difference equation where and are continuous functions in and periodic functions in with period , and is a nonnegative integer. We show the existence of a periodic solution under certain conditions, and then establish a sufficient condition for to be a global attractor of all nonnegative solutions of the equation. Applications to Riccati difference equation and some other difference equations derived from mathematical biology are also...
Vinicius de Oliveira Rodrigues, Victor dos Santos Ronchim, Paul J. Szeptycki (2023)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We recall some classical results relating normality and some natural weakenings of normality in -spaces over almost disjoint families of branches in the Cantor tree to special sets of reals like -sets, -sets and -sets. We introduce a new class of special sets of reals which corresponds to the corresponding almost disjoint family of branches being -separated. This new class fits between -sets and perfectly meager sets. We also discuss conditions for an almost disjoint family being...
Anne-Laure Dalibard (2011)
Journal of the European Mathematical Society
Similarity:
This article investigates the long-time behaviour of parabolic scalar conservation laws of the type , where and the flux is periodic in . More specifically, we consider the case when the initial data is an disturbance of a stationary periodic solution. We show, under polynomial growth assumptions on the flux, that the difference between u and the stationary solution behaves in norm like a self-similar profile for large times. The proof uses a time and space change of variables...